| Model Number |
393292 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
After a pre-dilatation of the mid lad and diagonal 2 and successful stent placement in the mid lad, a 2.0/15 pantera pro coronary balloon catheter was selected for a post-dilation in the diagonal 2, but the lesion could not be crossed with the device (reported separately).Therefore, another 1.5/10 pantera pro (complaint device) was tried.Again, the lesion could not be crossed with the device.
Additional Manufacturer Narrative
The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the balloon is well folded and shows signs of inflation.The crossing profile of the balloon complies with the specification.The device shows no damage or irregularity.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.
Additional Manufacturer Narrative
Corrected the initial reporter information.Reference capa# nc-24-004.The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the balloon is well folded and shows signs of inflation.The crossing profile of the balloon complies with the specification.The device shows no damage or irregularity.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.